# SDR AALA990669

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 478 - AFTER TAKEOFF, RIGHT MAIN GEAR RED UNSAFE LIGHT ILLUMINATED INTERMITTENTLY.  LANDED MCO WITHOUT INCIDENT.  RELAMPED RIGHT MAIN GEAR INDICATION MODULE.  CHECKED TARGET SWITCHES FOR SECURITY AND CLEANED SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
